# SDR 95ZZZZ84

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 60030431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT IN BHM, FOUND THE EMERGENCY EXIT LIGHTS TO BE INOP.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY.
